BibTeX record journals/cc/Sherstov08

download as .bib file

@article{DBLP:journals/cc/Sherstov08,
  author    = {Alexander A. Sherstov},
  title     = {Halfspace Matrices},
  journal   = {Computational Complexity},
  volume    = {17},
  number    = {2},
  pages     = {149--178},
  year      = {2008},
  url       = {https://doi.org/10.1007/s00037-008-0242-4},
  doi       = {10.1007/s00037-008-0242-4},
  timestamp = {Sun, 28 May 2017 13:19:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cc/Sherstov08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier